# SDR ASAA2019042329258

- Difficulty date: April 23, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 58,287 hours, 27,423 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A530013
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR CARGO LOADING SYS TRACK IS GOUGED RBL 44 FROM STA 727B - 887. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS FROM STA 747+9.5 TO STA 7.87+9.5 IAW SRM 53 00 52 1A 1, REMOVED AND REPLACED DAMAGED SECTION IAW SRM 53 00 52 2R 5.
